D'Alembert's functional equation in Banach algebras

Baker, John A.: D'Alembert's functional equation in Banach algebras. In: Acta scientiarum mathematicarum, (32) 3-4. pp. 225-234. (1971)

[img]
Preview
Cikk, tanulmány, mű
math_032_fasc_003_004_225-234.pdf

Download (863kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 225-234
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Alembert Jean le Rond d', Banach Stefan, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 234. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14307

Actions (login required)

View Item View Item